# SDR SWAA2025051971817

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8823Q
- Make and model: Boeing 737-8
- Aircraft serial: 67478
- Aircraft time: 8,065 hours, 4,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT TEST<[01] FOUND FLASHLIGHT NOT PROPERLY STOWED. STOWED FLASHLIGHT FOR FLIGHT DECK AND PERFORMED OPS CHECK IAW AMM 25-64-00; OPS CHECK GOOD.
